Publications

Publications

by Januschowski, Tim and Pfetsch, Marc E.
Reference:
Januschowski, Tim and Pfetsch, Marc E.: "The Maximum k-Colorable Subgraph Problem and Orbitopes", Discrete Optimization, vol. 8, no. 3, pp. 478–494, 2011.
Bibtex Entry:
@Article{JanP,
  author =	 {Tim Januschowski and Marc E. Pfetsch},
  title =	 {The Maximum k-Colorable Subgraph Problem and Orbitopes},
  journal =	 {Discrete Optimization},
  year =	 {2011},
  volume =	 {8},
  number =	 {3},
  pages =	 {478--494}
}
Last change: 06.07.2020 10:11.